# SDR SCNA98044

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

COMPRESSOR STALL ON ENGINE RUNUP, TAKEOFF ABORTED.  INSPECTED ALL THREE ENGINES IN ACCORDANCE WITH 720000 FOR DAMAGE.  NO DAMAGE FOUND.  PERFORMED BLEED SHIFT CHECK AND OPERATIONALLY CHECKS GOOD IN ACCORDANCE WITH 710000.  OK FOR SERVICE AT THIS TIME.
